Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

My periods postponed atleast days, please suggest

hi DR. my marriage is fixed on may period date is 17th. i want to postpone my periods till 23rd can i use the tablets and is it safe to have pregnancy soon after this month.moreover previously i used to have irregular menstruation problem,some how i could manage in regular time by using some tips like eating sesame to regulate my i m much worried about my health for using the tablets.can u please suggest some tips.thanks
Asked On : Sat, 30 Apr 2011
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to health care magic forum
you can easily post pone your menses with medicine under supervision& guidance of gynec.Don`t be in haste for pregnancy try to under stand each other & enjoy marriage at for few months .pregnancy should not be in haste after marriage until unless you are already over age
Wish you good health
Answered: Sat, 30 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor